# SDR 97FDEA00071

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502FE
- Make and model: Boeing 727-25
- Aircraft serial: 18271
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65163169
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0140  001.  CORROSION (C53-224-06) AROUND FASTENER HOLE ON FLOORBEAM AT BS 344, LBL 34 TO LBL 57, WL 208.  REMOVED CORRODED UPPER CHORD AT BS 344, RBL 62 - LBL 62, WL 208.  INSTALLED NEW UPPER CHORD I.A.W. FED-EX  REPAIR DWG SR 27-53-007.
